# SDR QXEA200600116

- Difficulty date: January 12, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 10,135 hours, 7,408 cycles
- System (JASC): 2210 · Autopilot System
- Part: Mount
- Part number: 6224404101
- Part serial: 3HRT
- Condition: Binding
- Location: Servo
- Part time: 10,135 hours, 7,408 cycles
- Component: Servo, Collins
- Component part number: 8220259001
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING ON FLIGHT 2505, ROLL CONTROL REMAINS STUCK IN THE NEUTRAL POSITION FOR SEVERAL SECONDS AFTER THE AUTOPILOT IS DISENGAGED; AFTER SEVERAL SECONDS, HOWEVER, THE ROLL CONTROL WORKS NORMALLY.  FOUND AP AILERON SERVICE MOUNT/CLUTCH BINDING.  REPLACED MOUNT/CLUTCH AND SERVO PER CRJ700 (TR 22-0021/22) 22-11-11-000-801-A01, 22-11-11-400-801-A01, 22-11-21-000-801-A01, 22-11-21-400-801-A01.  ALL CLOSEOUT TESTS CHECK GOOD.  PERFORMED VISUAL INSPECTION OF AILERON CABLE CIRCUIT ACCESSABLE IN FIELD ENVIRONMENT FOR INTERFERENCE, BINDING, ROUGH BEARINGS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
